The doctor came today and did some BP tests, looked at her meds, was talking to her and did a physical test. He had her stand up and turn around, then sit down and put her finger from her nose to his finger with both hands a few times and then lay down a run her heel up and down her shin with both feet. She had no problem doing any of it.
The doctor felt it may have been an effect of the medication she was taking. She was taking anti depressants but was taken off them and then the doctor put her on gastro resistant tablets called Yenteve or Yentreve, apparently they are also used as anti depressant tablets and have some pretty serious side effects. He felt that those combined with her coming off HRT so rapidly caused the problems. He took her off those and represcribed her HRT and arthritis meds.
There is a nurse coming either today or tomorrow to take bloods and she has a follow up appointment in a few weeks to see how she is doing.
Looks like good news but will still keep my fingers crossed.
Thank you for your help and messages, they have been a great help to me the last day or so